MAUDE Adverse Event Report: ST. JUDE MEDICAL ULTIMUM EV HEMOSTASIS INTRODUCER WITH TIP MARKER; INTRODUCER, CATHETER

ST. JUDE MEDICAL ULTIMUM EV HEMOSTASIS INTRODUCER WITH TIP MARKER; INTRODUCER, CATHETER
Model Number C407698
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 08/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
After the tavi procedure, it was noticed that the patient did not have any pulsation in the left leg.A contrast injection of the left femoral confirmed an obstruction around the femoral head.An endarterectomy was performed which went well.The patient is doing fine now and is stable.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
ULTIMUM EV HEMOSTASIS INTRODUCER WITH TIP MARKER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key10520484
Report Number3005334138-2020-00400
Device Sequence Number3203956
Product Code DYB
UDI-Device Identifier05415067009692
UDI-Public05415067009692
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K023447
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model NumberC407698
Device Catalogue NumberC407698
Device Lot Number7083899
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/26/2020
Supplement Date Received by Manufacturer10/21/2020
Initial Report FDA Received Date09/11/2020
Supplement Report FDA Received Date10/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR